# SDR ABXA060153

- Difficulty date: March 29, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 44,553 hours, 38,594 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Warning System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE DETECTION BELL COMES ON INTERMITTENTLY ON ITS OWN, AND THEN WOULD NOT COME ON WHEN TESTED, VERIFIED.  REMOVED AND RESEATED BELL CHIME CARD (M1000) IN P51 PANEL IAW B767 AMM 26-10-00 PERFORMED BITE PROCEDURE 26-16-00-10, NO PROBLEMS AT THIS TIME.  FIRE WARNING SELF TESTED NORMAL AT THIS TIME.  PER MAINT CONTROL DUE TO REPAIR HISTORY OF AURAL WARNING MODULE SERV NR 121, REPLACE MODULE PN 285T0385-5.
